advertisement
Question
Posted by: Minx | 2008-11-07

Skin problem

I have suffered from alcerative colitis about a year ago and i am still recovery , i was on cortizone and pentasa for about 6months and now i am currently seeing a physiotherapist who has put me on homeopathic medicine ( gut clear , and gut formula) . Ever since i was sick my face doesn' t want to clear it seems to get worse everyday. I went to a doctor they put me on medicine and it didn' t work , so i returned and had mentioned alot of my friends have been on acnetane and oritane . My menstrual cycle is not the same every month so he had suggested i go on the pill , but i don' t want it messing around with my body . So im stuck in between the pill and oritane . My physiotherapist is worried that the oritane will starts to hurt my stomach again and i will start gettin sick as iit has alot of side affects. Im slso worried the pill wont work and i just want my face sorted now . What should i do, I Feel uncomfortable around people. I don' t want to take oritane and my stomach flairs up again. What should i do.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageTeen expert

Hi there,
as this is a medical question please post it to our CyberDoc here at Health24. Thank you

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement